Opuscula Mathematica
Opuscula Math. 37, no. 5 (), 705-724
http://dx.doi.org/10.7494/OpMath.2017.37.5.705
Opuscula Mathematica

Existence of minimal and maximal solutions to RL fractional integro-differential initial value problems



Abstract. In this work we investigate integro-differential initial value problems with Riemann Liouville fractional derivatives where the forcing function is a sum of an increasing function and a decreasing function. We will apply the method of lower and upper solutions and develop two monotone iterative techniques by constructing two sequences that converge uniformly and monotonically to minimal and maximal solutions. In the first theorem we will construct two natural sequences and in the second theorem we will construct two intertwined sequences. Finally, we illustrate our results with an example.
Keywords: Riemann Liouville derivative, integro-differential equation, monotone method.
Mathematics Subject Classification: 26A33, 34A08, 34A45, 45J05.
Cite this article as:
Z. Denton, J. D. Ramírez, Existence of minimal and maximal solutions to RL fractional integro-differential initial value problems, Opuscula Math. 37, no. 5 (2017), 705-724, http://dx.doi.org/10.7494/OpMath.2017.37.5.705
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.